# SDR IPXA2023101818375

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 63,568 hours, 21,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**EMERGENCY LIGHTS TURN ON INTERMITTENTLY IN ARMED POSITION. REPEAT WRITE UP LOG G11357 REPLACED EMER LIGHTING POWER SUPPLY AND BATT ASSY. SYS OPS NORMAL. REF AMM 33-51-07.
